1. Projective manifolds with ample tangent bundles, Ann. Math. 110 (1979) 593-606

  2. Threefolds whose canonical bundles are not numerically effective, Ann. Math. 116 (1982) 133 - 176

  3. Flip theorem and the existence of minimal models for 3-folds, Journal of the AMS 1 (1988) 117 - 253

  4. Rationally connected varieties (with J.Kollar and Y. Miyaoka), Journal of Alg. Geom. 1 (1992) 429 - 448

  5. Classification of three dimensional flips (with J. Kollar), Journal of the AMS 5 (1992) 533 - 703